# SDR 122110406

- Difficulty date: November 4, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N122SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7207
- Aircraft time: 13,821 hours, 52,701 cycles
- Engine: Lyc LTS101750B1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 071040370001
- Condition: Malfunctioned
- Location: Instrument Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING A STRONG ELECTRICAL WIRE BURNING SMELL WAS DETECTED.  SUSPECT AVIONICS COOLING FAN MALFUNCTIONED AND CAUSED ODOR, REPLACED COOLING FAN.
